# SDR CKSA99066

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 865-883
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND STRINGER CORRODED AT ZONE 120, STA 865 TO STA 883.  DETERMINED TO BE OUT OF LIMITS IAW SRM 53-31-00 FIG 801.  FABRICATED AND TREATED REPAIR PARTS IAW L1011 SRM 51-21-02.  REPAIR CARRIED OUT IAW SRM 53-31-00 FIG 827.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), C CHECK CARD 01-53-1016, CPCP CARD C53-120-04-01, GAMCO NON ROUTINE WORK CARD NR 4051.
